Ask Your Health Question and Get an Answer ASAP
Greetings and welcome to justanswer,
How long are you having such symptoms?
did you have any investigation or consulted a GI yet?
what are the drugs you are taking and in what doses?
Thank you for the information,
The GERd may cause such symptoms of pain due to irritation of the upper esophageal mucosa.It may appear to be originating from the chest which may become worse on lying or after food with change in posture.
The other cause could be the chest pain originating due to cardiac cause.The unstable angina or myocardial iscahemia may also cause such pain and should be ruled out.
The panic discorder may also cause such pain and should be treated as well.
The improvement of symptoms after taking the zantac suggest that the pain may be due to the GERd which causes reflux esophagitis in you.You do need to take the proton pump inhibitors like omeprazole, pantaprozole, etc. daily to control the symptoms.The anatcid drugs like salt of aluminium hydroxide is also recommended.The motility drugs like metaclopromide is also helpful.
You should get the relevant investigations done like endoscopy of upper abdomen,exercise treadmill test, 2d echo of heart after consulting your doctor to know the associated abnormality.
You should also avoid smoking and alcohol if you do so and take less spicy food and caffeine in your diet.The GERd usually can be managed by drug therapy but in some cases the surgical fundal plication may be required to control the symptoms.
The treatment is according to the cause.
Here is the link for more information
home remedy for gerd
Let me know if you have any doubt.